MathSciNet Relay Station
MathSciNet bibliographic data
MR1139076 52C10 (52A37)
Valtr, Pavel Convex independent sets and $7$-holes in restricted planar point sets. Discrete Comput. Geom. 7 (1992), no. 2, 135–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement